| Model Number |
20 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device does not power on and had displayed a white screen.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined the pcb was the cause of the reported issue.The sc board was replaced to resolve the issue.After completing other unrelated repairs proper device operation was observed through functional and performance testing.The device was returned to the customer for use.